Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries


Authors: G. B. Folland and E. M. Stein
Journal: Bull. Amer. Math. Soc. 80 (1974), 253-258
MSC (1970): Primary 35B45, 35C15, 35H05, 35N15, 47G05; Secondary 32F15, 43A80, 44A25
MathSciNet review: 0344699
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B45, 35C15, 35H05, 35N15, 47G05, 32F15, 43A80, 44A25

Retrieve articles in all journals with MSC (1970): 35B45, 35C15, 35H05, 35N15, 47G05, 32F15, 43A80, 44A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13449-X
PII: S 0002-9904(1974)13449-X